<< Previous Issue Kyungpook Mathematical Journal (Vol. 27, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 89—195
 Original Articles 
CURVATURE CONDITIONS ON COMPLEX HYPERSURFACES INVOLVING THEIR KAEHLER FORM
J. Leysen1, M. Petrovic-Torgasev2, L. Verstraelen3
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 89—98
TOTALLY REAL SUBMANIFOLDS WITH HARMONIC CURVATURE
U-Hang Ki1, Hisao Nakagawa2
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 99—107
SEPARATED LOCALES II

Tae Ho Choe1, Yong-Hyeon Han2, Sung Sa Hong3

Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 109—114
ON SOME SEPARATION PROPERTIES ON BITOPOLOGICAL SPACES
Takayoshi Fukutake
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 115—125
F-CLOSED SPACES
Gyuihn Chae, Dowon Lee
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 127—134
PREOPEN SETS AND RESOLVABLE SPACES
Maximilian Ganster
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 135—143
ON INTEGRAL INEQUALITIES OF GRONWALL-BELLMAN-REID TYPE I
A.A.S. Zaghtout, I.A. Aly
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 145—152
ON INTEGRAL INEQUALITIES OF GRONWALL-BELLMAN-REID TYPE II
A.A.S. Zahrout, Z.M. Aly
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 153—161
LINEAR OPERATORS FOR WHICH T=ReT
Fuad Kittaneh
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 163—168
A NOTE ON ANALYTIC P-VALENT FUNCTIONS
Shigeyoshi Owa1, Nak Eun Cho2
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 169—171
ON THE ABSOLUTE CONVERGENCE OF LACUNARY VECTOR VALUED FOURIER COEFFICIENTS SERIES
R.A. Rashwan
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 173—179
ON THE (m, K, n)-IDEALS OF ASSOCIATIVE RINGS
Ferenc Andor Szász
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 181—186
A CONDITION FOR THE COMMUTATIVITY OF RINGS
Murtaza A. Quadri, Mohd. Ashraf
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 187—189
LOWER RADICALS OF Γ-RINGS
H.J. Le Roux
Kyungpook Mathematical Journal 1987 Vol. 27, No. 2, 191—195

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd